Alert archive / Puerto Rico / High Surf Warnings in 2019

High Surf Warning 1, NWS JSJ

August 27, 2019

NWS JSJ issued this high surf warning at Aug 27, 2019, 8:54 PM CDT. It took effect at Aug 28, 2019, 5:00 AM CDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 27, 2019, 8:54 PM CDT (01:54 UTC)
In effect from
Aug 28, 2019, 5:00 AM CDT
Expired
Aug 28, 2019, 7:13 PM CDT
In force
14 hr
Issued by
NWS JSJ

The text

As transmitted.

763 
WHCA42 TJSJ 280154
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
National Weather Service San Juan PR
954 PM AST Tue Aug 27 2019

Swells generated by Tropical Storm Dorian will cause coastal
flooding and life threatening rip currents along the south and
southeast facing beaches of Puerto Rico and St. Croix.

VIZ002-282200-
/O.CAN.TJSJ.RP.S.0032.000000T0000Z-190828T2200Z/
/O.NEW.TJSJ.CF.W.0001.190828T1000Z-190829T1000Z/
/O.NEW.TJSJ.SU.W.0001.190828T1000Z-190829T1000Z/
St Croix-
954 PM AST Tue Aug 27 2019

...COASTAL FLOOD WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM AST THURSDAY...
...HIGH SURF WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM AST THURSDAY...

The National Weather Service in SAN JUAN has issued a Coastal
Flood Warning, which is in effect from 6 AM Wednesday to 6 AM AST
Thursday. A High Surf Warning has also been issued. This High
Surf Warning is in effect from 6 AM Wednesday to 6 AM AST
Thursday.

* COASTAL FLOODING AND HIGH SURF...Along the south and southeast
  coast of St. Croix.

* WAVES AND SURF...Seas 8 to 10 feet with breaking waves between 
  8 to 12 feet.

* TIMING...From 6 AM Wednesday to 6 AM AST Thursday.

* IMPACTS...Flooding along coastal areas and low lying areas along
  the shore. Beach erosion and frequent life threatening rip
  currents.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Coastal Flood Warning means that flooding is occurring or
imminent. Coastal residents in the warned area should be alert
for rising water...and take appropriate action to protect life
and property.

A High Surf Warning indicates that dangerous...battering waves
will pound the shoreline. This will result in life-threatening
conditions.

&&

$$

PRZ002-003-007-012-013-282200-
/O.NEW.TJSJ.CF.W.0001.190828T1000Z-190829T1000Z/
/O.NEW.TJSJ.SU.W.0001.190828T1000Z-190829T1000Z/
Northeast-Southeast-Ponce and Vicinity-Culebra-Vieques-
954 PM AST Tue Aug 27 2019

...COASTAL FLOOD WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM AST THURSDAY...
...HIGH SURF WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM AST THURSDAY...

The National Weather Service in SAN JUAN has issued a Coastal
Flood Warning, which is in effect from 6 AM Wednesday to 6 AM AST
Thursday. A High Surf Warning has also been issued. This High
Surf Warning is in effect from 6 AM Wednesday to 6 AM AST
Thursday. 

* COASTAL FLOODING AND HIGH SURF...Along the south and southeast
  coast of Puerto Rico including Culebra and Vieques.

* WAVES AND SURF...Seas 8 to 14 feet with breaking waves between
  10 to 20 feet.

* TIMING...From 6 AM Wednesday to 6 AM AST Thursday.

* IMPACTS...Flooding along coastal areas and low lying areas along
  the shore. Beach erosion and frequent life threatening rip
  currents.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Coastal Flood Warning means that flooding is occurring or
imminent. Coastal residents in the warned area should be alert
for rising water...and take appropriate action to protect life
and property.

A High Surf Warning indicates that dangerous...battering waves
will pound the shoreline. This will result in life-threatening
conditions.

&&

$$
5 follow-up statements
451 
WHCA42 TJSJ 280919
CFWSJU

Coastal Hazard Message
National Weather Service San Juan PR
519 AM AST Wed Aug 28 2019

Swells generated by Tropical Storm Dorian will cause coastal
flooding and life threatening rip currents along the south and
southeast facing beaches of Puerto Rico and St. Croix.

PRZ002-003-007-012-013-VIZ002-281730-
/O.CON.TJSJ.CF.W.0001.190828T1000Z-190829T1000Z/
/O.CON.TJSJ.SU.W.0001.190828T1000Z-190829T1000Z/
Northeast-Southeast-Ponce and Vicinity-Culebra-Vieques-St Croix-
519 AM AST Wed Aug 28 2019

...COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 6 AM AST
THURSDAY...
...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 AM AST THURSDAY...

* COASTAL FLOODING AND HIGH SURF...Along the south and southeast 
  coast of Puerto Rico including Culebra and Vieques. 

* WAVES AND SURF...Seas 8 to 14 feet with breaking waves between 
  10 to 20 feet. 

* TIMING...From 6 AM Wednesday to 6 AM AST Thursday.

* IMPACTS...Flooding along coastal areas and low lying areas 
  along the shore. Beach erosion and frequent life threatening 
  rip currents. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Coastal Flood Warning means that flooding is occurring or
imminent. Coastal residents in the warned area should be alert
for rising water...and take appropriate action to protect life
and property.

A High Surf Warning indicates that dangerous...battering waves
will pound the shoreline. This will result in life-threatening
conditions.

&&

$$
567 
WHCA42 TJSJ 281155
CFWSJU

COASTAL HAZARD MESSAGE
National Weather Service San Juan PR
755 AM AST Wed Aug 28 2019

Swells generated by Tropical Storm Dorian will cause coastal
flooding and life threatening rip currents along the south and
southeast facing beaches of Puerto Rico and St. Croix.

PRZ002-003-007-012-013-VIZ002-282000-
/O.CON.TJSJ.CF.W.0001.000000T0000Z-190829T1000Z/
/O.CON.TJSJ.SU.W.0001.000000T0000Z-190829T1000Z/
Northeast-Southeast-Ponce and Vicinity-Culebra-Vieques-St Croix-
755 AM AST Wed Aug 28 2019

...COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 6 AM AST
THURSDAY...
...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 AM AST THURSDAY...

* COASTAL FLOODING AND HIGH SURF...Along the south and southeast 
  coast of Puerto Rico including Culebra and Vieques. 

* WAVES AND SURF...Seas 8 to 14 feet with breaking waves between 
  10 to 20 feet. 

* TIMING...From 6 AM Wednesday to 6 AM AST Thursday.

* IMPACTS...Flooding along coastal areas and low lying areas 
  along the shore. Beach erosion and frequent life threatening 
  rip currents. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Coastal Flood Warning means that flooding is occurring or
imminent. Coastal residents in the warned area should be alert
for rising water...and take appropriate action to protect life
and property.

A High Surf Warning indicates that dangerous...battering waves
will pound the shoreline. This will result in life-threatening
conditions.

&&

$$
977 
WHCA42 TJSJ 281439 AAA
CFWSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE...UPDATED
National Weather Service San Juan PR
1039 AM AST Wed Aug 28 2019

Swells generated by tropical storm Dorian will cause coastal
flooding and life threatening rip currents along the north, south
and southeast facing beaches of Puerto Rico including Culebra and
Vieques and Saint Croix.

PRZ007-281545-
/O.CAN.TJSJ.CF.W.0001.000000T0000Z-190829T1000Z/
/O.CAN.TJSJ.SU.W.0001.000000T0000Z-190829T1000Z/
Ponce and Vicinity-
1039 AM AST Wed Aug 28 2019

...COASTAL FLOOD WARNING IS CANCELLED...
...HIGH SURF WARNING IS CANCELLED...

The National Weather Service in SAN JUAN has cancelled the
Coastal Flood Warning. The High Surf Warning has been cancelled. 

Due to a shift in the track of Dorian to the east, coastal
flooding and high surf is no longer expected along the south
central coastline of Puerto Rico.

$$

PRZ001-005-008-VIZ001-282245-
/O.EXA.TJSJ.CF.W.0001.000000T0000Z-190829T1000Z/
/O.EXA.TJSJ.SU.W.0001.000000T0000Z-190829T1000Z/
San Juan and Vicinity-North Central-Northwest-
St.Thomas...St. John...and Adjacent Islands-
1039 AM AST Wed Aug 28 2019

...COASTAL FLOOD WARNING IN EFFECT UNTIL 6 AM AST THURSDAY...
...HIGH SURF WARNING IN EFFECT UNTIL 6 AM AST THURSDAY...

The National Weather Service in SAN JUAN has issued a Coastal
Flood Warning, which is in effect until 6 AM AST Thursday. A High
Surf Warning has also been issued. This High Surf Warning is in
effect until 6 AM AST Thursday. 

* COASTAL FLOODING AND HIGH SURF...Along the south and southeast 
  coast of Puerto Rico including Culebra and Vieques. 

* WAVES AND SURF...Seas increasing up to 14 feet with breaking 
  waves up to 14 feet. 

* TIMING...From 6 AM Wednesday to 6 AM AST Thursday.

* IMPACTS...Flooding along coastal areas and low lying areas 
  along the shore. Beach erosion and frequent life threatening 
  rip currents. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Coastal Flood Warning means that flooding is occurring or
imminent. Coastal residents in the warned area should be alert
for rising water...and take appropriate action to protect life
and property.

A High Surf Warning indicates that dangerous...battering waves
will pound the shoreline. This will result in life-threatening
conditions.

&&

$$

PRZ002-003-012-013-VIZ002-282245-
/O.CON.TJSJ.CF.W.0001.000000T0000Z-190829T1000Z/
/O.CON.TJSJ.SU.W.0001.000000T0000Z-190829T1000Z/
Northeast-Southeast-Culebra-Vieques-St Croix-
1039 AM AST Wed Aug 28 2019

...COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 6 AM AST
THURSDAY...
...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 AM AST THURSDAY...

* COASTAL FLOODING AND HIGH SURF...Along the south and southeast 
  coast of Puerto Rico including Culebra and Vieques. 

* WAVES AND SURF...Seas 16 to 18 feet with occasional seas of 20
  feet. Breaking waves up to 21 feet. 

* TIMING...From 6 AM Wednesday to 6 AM AST Thursday.

* IMPACTS...Flooding along coastal areas and low lying areas 
  along the shore. Beach erosion and frequent life threatening 
  rip currents. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Coastal Flood Warning means that flooding is occurring or
imminent. Coastal residents in the warned area should be alert
for rising water...and take appropriate action to protect life
and property.

A High Surf Warning indicates that dangerous...battering waves
will pound the shoreline. This will result in life-threatening
conditions.

&&

$$
698 
WHCA42 TJSJ 282113
CFWSJU

COASTAL HAZARD MESSAGE
National Weather Service San Juan PR
513 PM AST Wed Aug 28 2019

Swells generated by Hurricane Dorian will cause flooding and life
threatening rip currents along the north, south and southeast 
facing beaches of Puerto Rico including Culebra, Vieques and Saint
Croix.

PRZ001>003-005-008-012-013-VIZ001-002-290515-
/O.CON.TJSJ.CF.W.0001.000000T0000Z-190829T1000Z/
/O.CON.TJSJ.SU.W.0001.000000T0000Z-190829T1000Z/
San Juan and Vicinity-Northeast-Southeast-North Central-Northwest-
Culebra-Vieques-St.Thomas...St. John...and Adjacent Islands-
St Croix-
513 PM AST Wed Aug 28 2019

...COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 6 AM AST
THURSDAY...
...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 AM AST THURSDAY...

* COASTAL FLOODING AND HIGH SURF...Along the south and southeast 
  coast of Puerto Rico including Culebra and Vieques. 

* WAVES AND SURF...Seas 16 to 18 feet with occasional seas of 20 
  feet. Breaking waves up to 21 feet. 

* TIMING...From 6 AM Wednesday to 6 AM AST Thursday.

* IMPACTS...Flooding along coastal areas and low lying areas 
  along the shore. Beach erosion and frequent life threatening 
  rip currents. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Coastal Flood Warning means that flooding is occurring or
imminent. Coastal residents in the warned area should be alert
for rising water...and take appropriate action to protect life
and property.

A High Surf Warning indicates that dangerous...battering waves
will pound the shoreline. This will result in life-threatening
conditions.

&&

$$
467 
WHCA42 TJSJ 290013
CFWSJU

COASTAL HAZARD MESSAGE
National Weather Service San Juan PR
813 PM AST Wed Aug 28 2019

Coastal flood and high surf warnings cancelled as Hurricane Dorian
has moved over the offshore Atlantic waters. However, there is a
high rip current risk along the northern beaches of Puerto Rico.

PRZ001-005-008-291000-
/O.CAN.TJSJ.CF.W.0001.000000T0000Z-190829T1000Z/
/O.CAN.TJSJ.SU.W.0001.000000T0000Z-190829T1000Z/
/O.NEW.TJSJ.RP.S.0033.190829T0013Z-190829T1000Z/
San Juan and Vicinity-North Central-Northwest-
813 PM AST Wed Aug 28 2019

...HIGH RIP CURRENT RISK IN EFFECT UNTIL 6 AM AST THURSDAY...
...COASTAL FLOOD WARNING IS CANCELLED...
...HIGH SURF WARNING IS CANCELLED...

The National Weather Service in SAN JUAN has issued a High Rip
Current Risk, which is in effect until 6 AM AST Thursday. The
High Surf Warning has been cancelled. The Coastal Flood Warning
has been cancelled. 

* LOCATION...From the northwest coast to San Juan and vicinity
  beaches.

* TIMING...Until 6 AM AST Thursday.

* IMPACTS...Strong currents that can carry even the strongest of
  swimmers out to sea. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

PRZ002-003-012-013-VIZ001-002-290115-
/O.CAN.TJSJ.CF.W.0001.000000T0000Z-190829T1000Z/
/O.CAN.TJSJ.SU.W.0001.000000T0000Z-190829T1000Z/
Northeast-Southeast-Culebra-Vieques-
St.Thomas...St. John...and Adjacent Islands-St Croix-
813 PM AST Wed Aug 28 2019

...COASTAL FLOOD WARNING IS CANCELLED...
...HIGH SURF WARNING IS CANCELLED...

The National Weather Service in SAN JUAN has cancelled the High
Surf Warning. The Coastal Flood Warning has been cancelled. 

However, there is a moderate risk of rip currents across the U.S.
Virgin Islands beaches as well across the east facing beaches of
Puerto Rico, including Culebra and Vieques.

$$

What forecasters said that day

The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this high surf warning went out at Aug 27, 7:51 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Aug 27, 7:51 PM CDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
851 PM AST Tue Aug 27 2019

.UPDATE...Tropical storm Dorian will continue to approach the area
late tonight and during the day on Wednesday. Bands of showers
will continue to increase in frequency across the local waters and
affect portions of the local area during the overnight hours with
some gusty winds. Then by Wednesday Morning, weather conditions
are expected to quickly deteriorate with shower activity expected
to become more frequent and heavier with winds gradually
increasing as the center of Dorian continues to approach the area.
The latest track from the National Hurricane Center shows Dorian
making landfall over south-central Puerto Rico early Wednesday
afternoon. Therefore, tropical storm force winds are expected to
affect most of the local area at times. Widespread rainfall
totals between 4 and 6 with higher amounts near 8 inches are
expected across the local islands. The highest amounts are
expected over central Puerto Rico as well as across southeast,
south-central and southwest Puerto Rico. Across the USVI, rainfall
totals between 1 to 3 inches with higher amounts near 4 inches are
expected. Rainfall of this magnitude will cause rapid rises in
rivers and small streams, creating significant flooding issues,
as well as mudslides in areas of steep terrain.

&&

.AVIATION...Periods of SHRA/TSRA expected across the Leeward
Island terminals through 28/16z, resulting in MVFR/IFR conditions
with variable winds up to 20kts with higher gusts. Mainly VFR
conditions expected across PR and USVI through 28/06z, with VCSH.
SHRA/TSRA expected to increase in coverage across the USVI
terminals after 28/08z and across PR terminals after 28/13z,
resulting in MVFR to IFR conditions. ENE Winds less than 15 kts
expected through 28/06z across the USVI and PR terminals, with
highly variable winds greater 20 knots expected afterwards.
Tropical storm winds greater than 40 knots expected across
TJPS/TJMZ/TJBQ, starting between 28/15z and 28/18z.

&&

.MARINE...As Dorian continues to approach the area, marine
conditions are expected to rapidly deteriorate. A Tropical Storm
Warning is in effect for all of the local waters. Winds of 45 to
55 knots with gusts up to 80 knots are expected across the local
waters. Seas between 12 and 18 feet with occasional seas up to 20
feet are expected.

Seas are expected to rapidly improve overnight Wednesday and
during the morning hours on Thursday, with less than 7 foot seas
expected by Thursday afternoon.

&&

.PREV DISCUSSION... /issued 152 PM AST Tue Aug 27 2019/

SYNOPSIS...Tropical Storm Dorian will pass close to or over the
southwest corner of Puerto Rico Wednesday evening, followed by
more, albeit diminishing, heavy rains Thursday and Friday. A weak
tropical wave will pass on Sunday, followed by much drier air on
Tuesday.

SHORT TERM...Tonight through Friday...
Fair weather continues over Puerto Rico and the U.S. Virgin
Islands. At noon a dry slot was located over eastern Puerto Rico
while the moist envelope of slightly elevated moisture values from
Tropical Storm Dorian was infiltrating into the U.S. Virgin
Islands. Better moisture is over the Leeward Islands where the
cirrus shield from Tropical Storm Dorian covers the islands but
only scattered showers and some low clouds were noted. According
to radar from Guadeloupe the rain mass of rain surrounding the
center of Dorian was approaching Montserrat. Currently showers on
the radar are showing up over the eastern third of the forecast
area but cover less than 5 percent of the area.

The outer bands of Tropical Storm Dorian are still expected to
impact the region beginning as early as tonight, with the most
impactful weather of heavy rain and tropical storm force winds
occurring Wednesday through Thursday morning. Rainfall of 4 to 6
inches with isolated amounts to 8 inches are possible in southwest,
south, and central Puerto Rico, while the rest of Puerto Rico and
the USVI should expect 1-3 inches with isolated amounts to 4
inches.

More details regarding the progress of Dorian can be found in the
Hurricane Local Statement.

Latest Bulletin and information on Tropical Storm Dorian from the
NWS National Hurricane Center is indicated below:

SUMMARY OF 2 PM AST...1800 UTC...
-----------------------------------------------
- About 370 miles east southeast of Ponce PR
- At 15.0N 62.0W
- Storm Intensity 50 mph
- Movement West-northwest or 300 degrees at 13 mph

Conditions on Thursday and Friday will show drying and steady
improvement. Dorian is expected to move northwest past the
Dominican Republic, but the ridge behind Dorian, expected to pass
Thursday night will carry considerable moisture from the south
southeast that will continue the chances of heavy rain--especially
across southern and southeastern Puerto Rico. Less rain is
expected over the U.S. Virgin Islands. By Friday, only modestly
moist air will be in place and precipitable water values will drop
to less than 2 inches. However, 500 mb temperatures will be close
to minus 7 degrees and this instability will allow quite a few
showers to form. Showers and thunderstorms will continue in the
afternoon in the southeast flow with northwest Puerto Rico being
affected most.

LONG TERM...Saturday through Tuesday...
A TUTT low east of Puerto Rico near 60 west early Friday will move
across Puerto Rico Sunday night and arrive just north of the
Windward Passage noon on Tuesday. This will allow slightly cooler
mid level air to pass to our north with the trough and maintain
good instability across the area.

At the surface, high pressure continues north and northeast of
the area, but is relatively weak. In that flow a tropical wave
will pass through on Sunday. Numerous patches of good moisture are
expected to cross the area Sunday and Monday even as the moisture
fades. Then on Tuesday, models have much drier air moving in.

Overall the trend of columnar moisture is a steady decrease from
Saturday through Tuesday except briefly on Sunday evening and
Monday night.

AVIATION...Prevailing VFR. Isold-SCT SHRA vcty TJBQ/TJMZ til 27/23Z.
HZ ALQDS across USVI and PR with suspended Saharan dust
particulates across the area. No restrictions to flight VSBY thru
27/23z. SFC wind from E-SE 10 to 15 kts with sea breeze
variations and higher gusts, bcmg around 10 kts aft
27/23Z...except vcty TKPK wnds 15-20 kts with hir gusts durg prd.
Please refer to the latest Advisory for Tropical Storm Dorian as
it is fcst to track across the flying area. Brief MVFR/IFR with
SHRA/TSRA conds and tropical force wind gusts will be possible at
TKPK/TNCM/TISX aft 28/03Z.

MARINE...Seas up to 5 feet are expected to continue until this
afternoon. A Tropical Storm Warning and Hurricane Watch is in effect
for the Caribbean Waters and the Mona Passage and will be
considered for the Anegada passage depending on the track of
Dorian at 5 PM AST. Marine conditions are expected to slowly
deteriorate as early as this evening with winds of 45 to 55
gusting up to 80 kts across the local waters. Seas could reach 18
to 20 feet with occasional seas up to 25 feet.

Seas will diminish rapidly from southeast to northwest with the
last 7 foot seas expected late Thursday afternoon. Small craft
advisories are not expected Friday through the following Tuesday.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  79  86  76  86 /  90 100 100  50
STT  80  85  79  83 /  90 100 100  60

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...Hurricane Watch for Central Interior-Eastern Interior-Mayaguez
     and Vicinity-North Central-Northeast-Northwest-Ponce and
     Vicinity-San Juan and Vicinity-Southeast-Southwest-Western
     Interior.

     Tropical Storm Warning for Central Interior-Culebra-Eastern
     Interior-Mayaguez and Vicinity-North Central-Northeast-
     Northwest-Ponce and Vicinity-San Juan and Vicinity-
     Southeast-Southwest-Vieques-Western Interior.

     Flash Flood Watch from 4 AM AST Wednesday through Thursday
     afternoon for Central Interior-Culebra-Eastern Interior-
     Mayaguez and Vicinity-North Central-Northeast-Northwest-
     Ponce and Vicinity-San Juan and Vicinity-Southeast-
     Southwest-Vieques-Western Interior.

VI...Tropical Storm Warning for St Croix-St.Thomas...St. John...and
     Adjacent Islands.

     Flash Flood Watch from 4 AM AST Wednesday through Thursday
     afternoon for St Croix-St.Thomas...St. John...and Adjacent
     Islands.

     High Rip Current Risk through Wednesday afternoon for St Croix.

AM...Tropical Storm Warning for Atlantic Waters of Puerto Rico and
     USVI from 10 NM to 19.5N-Caribbean Waters of Puerto Rico
     from 10 NM to 17N-Coastal Waters OF Northwestern Puerto
     Rico out 10 NM-Coastal Waters OF Southwestern Puerto Rico
     out 10 NM-Coastal Waters of Northern Puerto Rico out 10 NM-
     Coastal Waters of Northern USVI and Culebra out 10 NM-
     Coastal Waters of Southern Puerto Rico out 10 NM-Coastal
     Waters of Southern USVI Vieques and Eastern Puerto Rico out
     10 NM-Mona Passage Southward to 17N.

     Flash Flood Watch from 4 AM AST Wednesday through Thursday
     afternoon for Coastal Waters OF Southwestern Puerto Rico
     out 10 NM-Coastal Waters of Southern Puerto Rico out 10 NM-
     Coastal Waters of Southern USVI Vieques and Eastern Puerto
     Rico out 10 NM.

     Small Craft Advisory from 2 AM to 4 PM AST Wednesday for Anegada
     Passage Southward to 17N.

&&

SHORT TERM...GL
LONG TERM....JA
Hazardous weather outlook, Aug 27, 5:45 PM CDT, 3 hours 9 minutes before
Perspectivas sobre Condiciones Peligrosas del Tiempo
Servicio Nacional de Meteorologia San Juan PR
607 PM AST martes 27 de agosto de 2019

AMZ710>745-PRZ001>013-282215-
San Juan y Vecindad-Noreste-Sureste-
Este Interior-Norte Central-Interior Central-Ponce y Vecindad-
Noroeste-Oeste Interior-Mayaguez y Vecindad-Suroeste-Culebra-Vieques-
Aguas cercanas y mar afuera del Atlantico y Caribe-
607 PM AST martes 27 de agosto de 2019

Esta perspectiva sobre las condiciones peligrosas del tiempo es
para Puerto Rico y las aguas costeras adyacentes del Atlantico.

.Esta noche y jueves...
Un Aviso de Tormenta Tropical esta en efecto para toda el area
local, excepto el Pasaje de Anegada donde existe una advertencia
para los operadores de embarcaciones pequenas. Una Vigilancia de
Huracan esta en efecto para la isla de Puerto Rico. Para informacion
adicional refierase al Comunicado Local de la Tormenta Tropical
Dorian.

AMZ715-725-VIZ001-002-282215-
San Tomas, San John y Islas Adyacentes-Santa Cruz-
Aguas cercanas del Atlantico y aguas costeras adyacente del Caribe-
559 AM AST martes 27 de agosto de 2019

Esta perspectiva sobre las condiciones del tiempo peligrosas es para
las Islas Virgenes Americanas y las aguas costeras adyacentes.

.Esta noche y jueves...
Un Aviso de Tormenta Tropical esta en efecto para toda el area
local, excepto el Pasaje de Anegada donde existe una advertencia
para los operadores de embarcaciones pequenas. Para informacion
adicional refierase al Comunicado Local de la Tormenta Tropical
Dorian.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 8:54 PM CDTCoastal Flood WarningJSJ22 hr
Aug 28, 7:45 AM CDTSpecial Marine WarningJSJ105 min
Aug 28, 10:11 AM CDTHurricane WarningJSJ15 hr
Aug 28, 1:20 PM CDTFlash Flood WarningJSJ3 hr
Aug 28, 7:05 AM CDTFlash Flood WarningJSJ4 hr
Aug 28, 9:30 AM CDTFlash Flood WarningJSJ9 hr
Aug 28, 3:18 PM CDTFlash Flood WarningJSJ3 hr

Nearby

High Surf Warnings in Puerto Rico, 2019High Surf Warnings in U.S. Virgin Islands, 2019Every high surf warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.